Nov 16, 2008
I've been taking the Norvir-Reyataz-Truvada combo for a couple months now and no problem. Then I had a root canal and was put on the antibiotic Clindamycin for a few days. I stopped after 4 days, cuz the diarrhea was so terrible. That was over 2 weeks ago. My CD4 is way over 500 and my virus undetectable. I'm eating yogurt almost everyday now and no change. Would this antibiotic change the way my gut deals with the HIV meds? Or was the antibiotic never the issue and is this just a normal side-effect? Should I try some kind of special pro-biotics? Is has got to stop. Thanks!
Response from Dr. Henry
Post clindamycin diarrhea is often due to a disturbance in gut flora frequently aggravated by Clostridium difficile overgrowth. You need to have a stool evaluation for C difficile and other pathogens as well as an exam by your HIV or primary care doc. KH
Does Kaletra cause Lipo problems?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.